Browse by Faculty

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Author | Item Type | No Grouping
Number of items: 34.

A. Djauhari, Maman (2009) Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 15-17. ISSN 1985-2436

Abd Rahmin, Nor Aliza and Monsi, Mansor and Abu Hassan, Malik and Ismail, Fudziah (2009) A Modification of Inclusion of a Zero of a Function using Interval Method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 67-82. ISSN 1823-8343

Abdul Kadir, Dr. Mohammad Alinor (2009) Sejarah Bahasa Melayu Sebagai Bahasa Matematik. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 37-39. ISSN 1985-2436

Abdullah, Nur Izzati Lojinin (2009) Effects of Problem Based Learning on Mathematics Performance, Instructional Efficiency and Affective Attributes In Secondary Schools, Port Dickson, Malaysia. Masters thesis, Universiti Putra Malaysia.

Ahmad, Selamat and Ismail, Mohd Razi (2009) Deterministic Model Approaches in Identifying and Quantifying Technological Challenges in Rice Production and Research and in Predicting Population, Rice Production and Consumption in Malaysia. Pertanika Journal of Tropical Agricultural Science, 32 (2). pp. 267-291. ISSN 1511-3701

Ahmad, Syakila (2009) Convection Boundary Layer Flows Over Needles and Cylinders in Viscous Fluids. PhD thesis, Universiti Putra Malaysia.

Alfaris, Rand Qusay (2009) A New Cryptosystem Based on Decimal Numbers and Nonlinear Function. PhD thesis, Universiti Putra Malaysia.

Alikhani, Saeid (2009) Dominating Sets and Domination Polynomials of Graphs. PhD thesis, Universiti Putra Malaysia.

Amini, Seyed Massoud (2009) Quantum Algorithms. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 6-14. ISSN 1985-2436

Farid, Mahboubeh (2009) Globalization of Barzilai and Borwein Method for Unconstrained Optimization. PhD thesis, Universiti Putra Malaysia.

Ibrahim, Noor Akma and Ng, Poh Bee (2009) Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 18-20. ISSN 1985-2436

Ibrahim, Noor Akma and Suliadi, (2009) Longitudinal data analysis using nonparametric regression model. In: ICCS-X, 20-23 December 2009, Cairo, Egypt.

Ishak, Fuziyah (2009) Sequential and Parallel Methods for Numerical Solutions of Delay Differential Equations. PhD thesis, Universiti Putra Malaysia.

Ishak, Shahrul Nizam and Marzuki, Noor Hayati and Md. Ali, Jamaludin (2009) The Importance of Translation Mathematics Old Script. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 55-66. ISSN 1823-8343

Jubok, Zainodin and G., Khuneswari (2009) A Case Study on Determination of House Selling Price Model Using Multiple Regression. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 27-44. ISSN 1823-8343

Lee, Lai Soon and Nazif, Habibeh (2009) A Genetic Algorithm to Minimise the Maximum Lateness on a Single Machine Family Scheduling Problem. In: 23rd European Conference on Operational Research (EURO XXIII), 5 – 8 Julai 2009, Bonn, Germany.

Lee, Sui Fong (2009) Multiple Alternate Steps Gradient Methods For Unconstrained Optimization. Masters thesis, Universiti Putra Malaysia.

Letchumanan, Malathi (2009) Problem Based Learning in Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 21-25. ISSN 1985-2436

Massoud, Amini (2009) Control-Target Inversion Property on Abelian Groups. Malaysian Journal of Mathematical Sciences, 3 (2). pp. 135-146. ISSN 1823-8343

Md Nusi, Noraini and Othman, Mohamed (2009) Half- and Quarter-Sweeps Implementation of Finite-Difference Time-Domain Method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 45-53. ISSN 1823-8343

Mohamed Elobaid, Rafida (2009) Hierarchical Bayesian Spatial Models for Disease Mortality Rates. PhD thesis, Universiti Putra Malaysia.

Mohamed Murid, Ali Hassan and Teh, Yuan Ying (2009) Numerical Conformal Mapping via a Fredholm Integral Equation using Fourier Method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 83-93. ISSN 1823-8343

Mohamed Siddig, Abubaker Ahmed (2009) Computation of Maass Cusp Forms on Singly Punctured Two-Torus and Triply Punctured Two-Sphere Using Mathematica. PhD thesis, Universiti Putra Malaysia.

Mohd Ayub, Ahmad Fauzi and Wong, Su Luan and Ahmad Tarmizi, Rohani (2009) Analisis Kesukaran Pembelajaran Dalam Matematik Kalkulus. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 26-31. ISSN 1985-2436

Musa, Luqman Hakim and Adam, Mohd Bakri (2009) Performance of Three Popular Statistical Softwares in Generating Random Numbers. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 40-43. ISSN 1985-2436

Oldknow, Adrian and Tetlow, Linda (2009) Innovative Approaches Using ICT to Support Teaching and Learning Advanced Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 1-5. ISSN 1985-2436

Saad, Mohd Noor (2009) Solid Conductor in a Magnetic Field That Moves at a Uniform Velocity along a Channel. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 32-36. ISSN 1985-2436

Sakidin, Hamzah and Abu Bakar, Mohd Rizam and Mohamed Shariff, Abdul Rashid and Md Noorani, Mohd Salmi and Matori, Abd. Nasir and Mohamed, Azhari (2009) Effect of GPS Tropospheric Delay Neill Mapping Function Simplification. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 95-107. ISSN 1823-8343

Senu, Norazak and Suleiman, Mohamed and Ismail, Fudziah and Othman, Mohamed (2009) A Zero-dissipative Runge-Kutta-Nyström Method with Minimal Phase-lag for Oscillatory Problems. In: The 5th International Conference on Mathmatics, Statistics and Their Application(ICMSA2009), 9-11 June 2009, University of Andalas, Indonesia.

Shitan, Mahendran and Ombao, Hernando and Kok, Wei Ling (2009) Spatial Modelling of Peak Frequencies of Brain Signals. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 13-26. ISSN 1823-8343

U., Dalabaev (2009) Stability of the Difference Scheme for the Equation of Rahmatullin. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 1-11. ISSN 1823-8343

Uraibi, Hassan Sami (2009) Dynamic Robust Bootstrap Algorithm for Linear Model Selection Using Least Trimmed Squares. Masters thesis, Universiti Putra Malaysia.

Vahdati, Saeed (2009) Homotopy Analysis And Legendre Multi-Wavelets Methods For Solving Integral Equations. PhD thesis, Universiti Putra Malaysia.

Zainal, Baharrudin (2009) Etnomatematik Dalam Ilmu Falak Alam Melayu. PhD thesis, Universiti Putra Malaysia.

This list was generated on Sun May 26 02:42:18 2013 MYT.

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.